Well, today is the first day that the whole A.F. thing has well and truly got under my skin! I don't know why, after 15 years, I have let something get to me . I guess it was the final straw.
I was walking up to the pick up point for a village trip to some gardens when my eyes started sending strange messages to my brain and I couldn't focus properly. Now I know that high doses of flecanide can cause visual side effects and I am on 300 mg a day so I should have remembered this but oh no I decided I probably had a brain Tumour or maybe had done irreparable damage to my eyes so I didn't go on the trip and instead I spent the whole day getting checked out by the doctor and optician. The end opinion is that my eyes are fine, nothing going on behind them and I can either reduce my dose and risk A.F. breakthrough or just put up with it and have regular checks. I will probably do the latter. The moral of this story is to act as soon as you can as if I had I would have had my mind put at rest last week and would have been on my trip today. Roll on ablation.
It is funny how little things get to me. Today I really felt like crying and I don't cry easily as my Husband can't cope!
Great to have this forum as I know you will all understand. There's no need for answers to this I feel better having let off some steam. Thank you all for being there.x